# SDR SWAA2023020191412

- Difficulty date: January 14, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AEROMAN REQUEST) CRACK WEB - INTERCOSTAL LOC. BTW BS500C TO BS500D AT LEVEL STRINGUER 25R AT FWD CARGO COMPARTMENT 2022-695645<[01] REPLACED WEB-INTERCOSTAL AND LOCATED BETWEEN BS 500C TO BS 500D AT LEVEL S-25R IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 143A7505 SHEET 10 REV A SEE INDIVIDUAL SIGN-OFF BELOW;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
